ՀՀ ԳԱԱ Տեղեկագիր: Ֆիզիկա = Proceedings of the NAS RA: Physics

Решения одномерного уравнения Шредингера в функциях Эйри

Ишханян, А. М. (2003) Решения одномерного уравнения Шредингера в функциях Эйри. ՀՀ ԳԱԱ Տեղեկագիր. Ֆիզիկա, 38 (2). pp. 71-77. ISSN 0002-3035

[img]
Preview
PDF
Download (590Kb) | Preview
    Item Type: Article
    Additional Information: Շրյոդինգերի միաչափ հավասարման լուծումները Էյրիի ֆունկցիաներով; Solutions of the one-dimensional Schrödinger equation in terms of airy functions
    Uncontrolled Keywords: Իշխանյան Ա. Մ., Ishkhanyan A. M.
    Subjects: Q Science > QC Physics > Optics. Light
    Divisions: UNSPECIFIED
    Depositing User: Professor Vladimir Aroutiounian
    Date Deposited: 19 Apr 2012 10:56
    Last Modified: 12 Oct 2019 16:13
    URI: http://physics.asj-oa.am/id/eprint/491

    Actions (login required)

    View Item